Browsing Jaem 2012, Vol 2, No 2 by Citation "Ashyralyev, A. & Prenov, R. (2012). The hyperbolic system of equations with nonlocal boundary conditions. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 154-178."
Now showing items 1-1 of 1
(Işık University Press, 2012-12-01)The initial value problem for the hyperbolic system of equations with nonlocal boundary conditions is studied. The positivity of the space operator A generated by this problem in interpolation spaces is established. The ...